# SDR ERAA201404210021

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 39,351 hours, 41,712 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SKIN FOUND CRACKED AT AFT EDGE AROUND OTBD SPRING TAB HINGE AT SAT YW 47.  REPAIR WITH PATCH AT AFT EDGE AROUND OTBD SPRING TAB HINGE AREA YW 471 IAW RD 8-27-017 REV 2.
